# SDR AALA202301174791

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N731AN
- Make and model: Boeing 777323
- Aircraft serial: 33523
- Aircraft time: 32,923 hours, 3,838 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Crew Rest Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE OVERHEAD FLIGHT CREW REST DOOR IS VERY DIFFICULT TO OPEN. ADJUSTED DOOR LATCH MECHANISM AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER CMM 2521-04.
